# SDR USAA2012092700008

- Difficulty date: August 29, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 10,785 hours, 9,164 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM BETWEEN FR12 TO FR20, Z-490, Y273.  REPLACED FLOORBEAM BETWEEN FR12 TO FR20, Z-490, Y273 IAW TYPICAL REPAIR TR190-5300-11-0563.
